# SDR DALA2021082705085

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 56,778 hours, 28,972 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: C247360011
- Part serial: U433
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 68,372 hours, 28,969 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 - ENROUTE DURING CRUISE ECAM WHEEL N/W STRG FAULT CAUTION. AFTER LANDING AC HAD NO STEERING AND WAS TOWED TO THE GATE. CORRECTIVE ACTION: REMOVED AND REPLACED NOSE WHEEL STEERING SERVO CONTROL. OPS CHECKED NORMAL PER A319 AMM 32-51.(7795227)
